# SDR SWIA2019013045484

- Difficulty date: January 6, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 24L BETWEEN FS 517.00 AND FS 533.00. (C-CHECK) RO: 01/26/2019 REMOVED AND REPLACED STR 24L BETWEEN FS 517 AND FS 533 IAW SRM. PRESSURE CHECK GOOD.
